MAUDE Adverse Event Report: OMNILIFE SCIENCE, INC. APEX KNEE SYSTEM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIA

OMNILIFE SCIENCE, INC. APEX KNEE SYSTEM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIA
Catalog Number KC-36030
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
 
Event or Problem Description
The complaint involved a patient who underwent a second knee revision surgery on (b)(6) 2018.The first revision surgery is dated (b)(6) 2018 and the original surgery is dated (b)(6) 2010.The second revision surgery occurred because of a reported infection.During the revision, the original omni size 3 x 10mm ultra insert and tibial baseplate retaining bolt were removed and replaced with a size 3 x 11mm ultra insert and another tibial baseplate retaining bolt.

Brand Name
APEX KNEE SYSTEM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIA
Manufacturer (Section D)
OMNILIFE SCIENCE, INC.
480 paramount drive
raynham MA 02767
MDR Report Key7817848
Report Number1226188-2018-00055
Device Sequence Number1392235
Product Code JWH
UDI-Device Identifier00841690101871
UDI-Public00841690101871
Combination Product (Y/N)N
PMA/510(K) Number
K060192
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Catalogue NumberKC-36030
Device Lot Number24882
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2018
Initial Report FDA Received Date08/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age56 YR